Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost uniform convergence versus pointwise convergence


Author: John W. Brace
Journal: Proc. Amer. Math. Soc. 11 (1960), 986-987
MSC: Primary 46.00; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0119081-2
MathSciNet review: 0119081
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Brace, Almost uniform convergence, Portugal. Math. vol. 14 (1955) pp. 99-104. MR 0079749 (18:140c)
  • [2] -, The topology of almost uniform convergence, Pacific J. Math. vol. 9 (1959) pp. 643-652. MR 0109293 (22:179)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 54.00

Retrieve articles in all journals with MSC: 46.00, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0119081-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society